# SDR ASOA2013092709118

- Difficulty date: September 7, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 14,744 hours, 9,380 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 FLOORBEAM CORRODED AND CRACKED AT RBL 11.5.   REMOVED FLOORBEAM IAW SRM 51-42-06-001-001-A01.  INSTALLED FLOORBEAM IAW SB670BA-53-041.    REPAIR CLASSIFIED AS MAJOR.
